# SDR HALA9800346

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Row 6-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 106 - EMERGENCY LIGHTS OVERHEAD, INOP ROWS 6-10.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD.  (M)
